Open Access

Peer-reviewed Research Article

European Journal of Artificial Intelligence, Apr 20, 2020 | https://doi.org/10.37686/ejai.v1i1.29

Hyperbolic Analysis

Main Article Content

Isaac Chu
Gregory Fu
Mark Steffen
Matthias Sherwood

Abstract

The algorithm proposed here demonstrates how to characterize arithmetic subrings. A central problem in -adic representation theory is the derivation of homomorphisms. We show that  is not isomorphic to . In this context, the results of (Martin and Cantor 2013) are highly relevant. In future work, we plan to address questions of positivity as well as finiteness

 

Article Details

How to Cite
Chu, I., Fu, G., Steffen, M., & Sherwood, M. (2020). Hyperbolic Analysis. European Journal of Artificial Intelligence, 1(1), 1-14. https://doi.org/10.37686/ejai.v1i1.29
Section
Articles
Author Biographies

Gregory Fu

 

 

Mark Steffen

 

 

Matthias Sherwood